Continuous infinitesimal generators of a class of nonlinear evolution operators in Banach spaces (JNCA) |
 |
Volume 16
|
Number 5
|
pp. 931-935
|
|
|
Continuous infinitesimal generators of a class of nonlinear evolution operators in Banach spaces |
Yukino Tomizawa |
|
|
|
|
Key words |
Mathematices Subject Classification |
Nonlinear evolution operator, initial value problem, continuous generator
|
34A12 |
|
|
|
|
|
|
|
|
|
|
|
|
Copyright© 2015 Yokohama Publishers |
|
For Editor |
|
For Authors |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|